Polynomial cubic splines with tension properties

Costantini, P. and Kaklis, Panagiotis and Manni, C. (2010) Polynomial cubic splines with tension properties. Computer Aided Geometric Design, 27 (8). 592–610. ISSN 0167-8396

[thumbnail of Polynomial cubic splines Comp Aided Geometric Design]
PDF. Filename: Polynomial_cubic_splines_Comp_Aided_Geometric_Design.pdf

Download (619kB)| Preview


    In this paper we present a new class of spline functions with tension properties. These splines are composed by polynomial cubic pieces and therefore are conformal to the standard, NURBS based CAD/CAM systems.